Cross Reference Down

Jager, H and Liardet, P (1988). Distribution arithmétiques des dénominateurs de convergents de fractions continues. Nederl. Akad. Wetensch. Indag. Math. 50(2), pp. 181-197. FRE

This work cites the following items of the Benford Online Bibliography:


Duncan, RL (1967). An application of uniform distributions to the Fibonacci numbers. Fibonacci Quarterly 5, 137-140. View Complete Reference Online information No Bibliography works referenced by this work. Works that reference this work
Kanemitsu, S, Nagasaka, K, Rauzy, G and Shiue, JS (1988). On Benford’s law: the first digit problem. Lecture Notes in Mathematics 1299, pp. 158-169 (eds. Watanabe, S, and Prokhorov, YV). ISSN/ISBN:978-3-540-18814-8. DOI:10.1007/BFb0078471. View Complete Reference Online information Works that this work references Works that reference this work
Kuipers, L (1969). Remark on a paper by R.L. Duncan concerning the uniform distribution mod 1 of the sequence of the logarithms of the Fibonacci numbers. Fibonacci Quarterly 7, pp. 465-466, 473. View Complete Reference No online information available Works that this work references Works that reference this work